# SDR 96ZZZX5552

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N286CM
- Make and model: Piper PA-46-310P
- Aircraft serial: 468608043
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 83127003
- Condition: Cracked
- Location: Rt Wing Root
- Part time: 1,530 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP OF LT AND RT WING FOUND SKIN CRACKED AT THE POINT WHERE BONDED STRINGER DOES NOT ATTACH TO INBOARD RIB.  SKIN CRACKS AT THE .1875 INCH GAP BETWEEN STRINGER AND RIB.
